Some singularly perturbed problems of gas dynamics and physical kinetics
Differencialʹnye uravneniâ, Tome 21 (1985) no. 10, pp. 1798-1803
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_10_a23,
author = {V. A. Tupchiev},
title = {Some singularly perturbed problems of gas dynamics and physical kinetics},
journal = {Differencialʹnye uravneni\^a},
pages = {1798--1803},
year = {1985},
volume = {21},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_10_a23/}
}
V. A. Tupchiev. Some singularly perturbed problems of gas dynamics and physical kinetics. Differencialʹnye uravneniâ, Tome 21 (1985) no. 10, pp. 1798-1803. http://geodesic.mathdoc.fr/item/DE_1985_21_10_a23/